Verapamil


[ Follow Ups ] [ Post Followup ] [ Cluster Headaches Messages ]

Posted by Hal (209.206.0.253) on February 22, 2000 at 14:57:08:

In Reply to: veraapamil /calcium channel blockers side effects? posted by karen on February 22, 2000 at 08:37:08:

Iíve been taking 480 mg of Verapamil a day for a year. The major side-effect has been constipation, which my doctor didnít even bother to mention. He did mention light-headedness, but I havenít noticed this. I take Verapamil not only as a cluster-preventive, but also for high blood pressure. So, I expect to be taking it for the rest of my life. I havenít heard or read anything to suggest that Verapamil is more dangerous than high blood pressure and I know for sure that constipation is less painful than clusters.


Follow Ups:



Post a Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Cluster Headaches Messages ]